# SDR N6WA2012070301

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 18,685 hours, 12,869 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE FOLLOWED BY PROXIMITY SYS 2 FAULT STATUS MESSAGE.   FOUND PROXIMITY SENSOR PX46, LOOSE.  SECURED SENSOR, JAM NUT.  OPS CHECKED IAW AMM 52-70-04.
